# SDR DHL2001367512

- Difficulty date: February 3, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- Aircraft time: 32,794 hours, 20,335 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: A5397822420000
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT CARGO BAY DOOR FRAME 63 UPPER SEALING STRIP BADLY DAMAGED.  SEALING STRIP REPLACED IAW AMM 20-00-00.  NO FURTHER DAMAGE.
